Show simple item record


Hyperchaotic encryption based on multi-scroll piecewise linear systems

dc.contributor.authorGarcía Martínez, Moises
dc.contributor.authorOntañón García Pimentel, Luis Javier
dc.contributor.authorCampos Cantón, Eric
dc.contributor.authorCelikovsk, Sergej
dc.identifier.citationM. García-Martínez, L.J. Ontañón-García, E. Campos-Cantón, S. Čelikovský, Hyperchaotic encryption based on multi-scroll piecewise linear systems, Applied Mathematics and Computation, Volume 270, 2015, Pages 413-424.
dc.description.abstract"A hyperchaotic multi-scroll piecewise linear system in R4 is binarized to generate a pseudo-random sequence which encrypt a grayscale image via symmetric-key algorithm. The sequence is analyzed throughout statistical tests according to the National Institute of Standards and Technology (NIST) specifications. The scrolls of the system are the result of a switching law that changes between the saddle hyperbolic equilibria of piecewise linear systems with eigenvalues as follows: two negative real and one pair of complex conjugate eigenvalues with positive real part. Thus, the encryption quality is evaluated depending on the variation of the number of scrolls."
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional
dc.subjectHyperchaotic encryption
dc.subjectPiecewise linear systems
dc.subjectStream cipher
dc.subjectPseudo-random bit generator
dc.subjectChaos theory
dc.subjectMulti-scroll attractors
dc.titleHyperchaotic encryption based on multi-scroll piecewise linear systems
dc.rights.accessAcceso Abierto

Files in this item


This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivatives 4.0 Internacional